Aspirin Tablets, 2 tablets per pkg/10 pkgs of 2 tablets
Comparable to Bayer Aspirin, these aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from arthritis or other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.
The Smart Tab ez Refill System from First Aid Only & First Aid Exchange offers the unique benefit of giving you an easy way to reorder supplies at the right time.
Also part numbers: FAE-7004-R
SmartTab™ EzRefill / Smart Tab 7004
Product may vary from image
Note: The above is the Manufacturer
description, however, we think it is helpful to advise that these are
packaged as 10 two-packs, this is the industry standard description
& packaging as the recommended dosage is 2 tablets, so they are
packaged in convenient single dose packs. ( 10 x 2 = 20 tablets)